# SDR SWAA2021030452841

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,678 hours, 35,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 EXTERNAL EMERGENCY LIGHT INOP. / RELAMPED R-2 EXTERNAL EMERGENCY LIGHT. OPS CK GOOD PER AMM 33-51-05.
